# SDR 98FDEA00234

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING APPROXIMATELY FLIGHT LEVEL 270, ENGINE NR 3 STRUT OVERHEAT LIGHT CAME ON.  LIGHT WENT OUT WHEN NR 3 POWER LEVER PULLED TO IDLE.  RESTORED POWER AND LIGHT DID NOT COME BACK ON.  FOUND ONE CLAMP LEAKING AT CHECK VALVE GOING TO AIR CLEANER.  REPOSITIONED CLAMP AND TIGHTENED UP LEAK CHECKED GOOD.  NOT IN LOG BOOK BUT LEAK AT CLAMP GOING TO PERCOOLER, NOT AIR CLEANER ON 8TH STAGE BLEED AIR LINE.
